MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ION; CONTROLLER

INTUITIVE SURGICAL, INC ION; CONTROLLER
Model Number 380707-31
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an ion endoluminal lung biopsy procedure, bleeding was observed.However, according to the initial reporter, the case went well.No further clinical information was provided.Intuitive surgical inc.(isi) attempted to obtain additional information; however, there was no additional information received from the surgeon.
 
Additional Manufacturer Narrative
Based on the information provided, the cause of the reported complication cannot be determined.There is no allegation that a malfunction of a da vinci system, instrument, or accessory occurred in relation to the reported event.If additional information is received, a follow-up mdr will be submitted.A review of the site's complaint history has been performed and no related complaints have been identified.A review of the site's system logs for the reported procedure date was conducted by a senior failure analysis engineer.There are no logs available for en0043 on 10/08/2020.There are logs available for other dates in october 2020, but none for the event date.No images or videos were shared for the event this complaint is reportable due to the following conclusion: it was alleged that during an ion endoluminal lung biopsy procedure, bleeding was observed.It is unknown what caused the bleeding, if there was any blood loss, or if there was any medical intervention required.

Brand Name
ION
Common Device Name
CONTROLLER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key14780479
Report Number2955842-2022-12286
Device Sequence Number5779988
Product Code EOQ
UDI-Device Identifier00886874116241
UDI-Public(01)00886874116241
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K182188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380707-31
Device Catalogue Number380707
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown